# SDR EISA96215

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LE NOSE RIB CRACKED BEYOND DOUBLER AT WS 330.  FABRICATED AND INSTALLED LONGERON DOUBLER PER SRM 51-20-6, 51-50-34 AND 51-30-02.  (M)
